MathSciNet Relay Station
MathSciNet bibliographic data
MR290291 53.72
Sugimoto, M.; Shiohama, K. On the differentiable pinching problem. Improved by H. Karcher Math. Ann. 195 1971 1–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement